MathSciNet Relay Station
MathSciNet bibliographic data
MR53061 (14,716b) 09.0X
Wiegmann, N. A. A note on pairs of normal matrices with property $L$. Proc. Amer. Math. Soc. 4, (1953). 35–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement